# SDR USAASB97187

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4051600912
- Condition: Failed
- Location: Autopilot
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

BNA - FL2053 - FLIGHT WAS ON COUPLED APPROACH FOR BNA AT 1,000 FEET AGL WHEN THE CREW WAS UNABLE TO DISCONNECT AUTOPILOT WITH LEFT OR RIGHT CONTROL COLUMN.  FLIGHT DID A GO-AROUND AND ON SECOND ATTEMPT WAS ABLE TO DISCONNECT USING AUTOPILOT ENGAGE PADDLE.  CAPTAIN DID NOT DECLARE AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MODE CONTROL PANEL AND THE NR 1 FLIGHT CONTROL COMPUTER.  BITE CHECKS NORMAL.  (M)
